Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 27, NWS Denver/Boulder, CO

July 28, 2014Grand County, Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 28, 2014, 1:22 PM MDT for Grand County, Larimer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2014, 1:22 PM MDT (19:22 UTC)
Expired
Jul 28, 2014, 4:15 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Grand County, CO, Larimer County, CO

The radar

The Denver radar (KFTG), 113 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-392 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WGUS55 KBOU 281922
FFWBOU
COC049-069-282215-
/O.NEW.KBOU.FF.W.0027.140728T1922Z-140728T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
122 PM MDT MON JUL 28 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LARIMER COUNTY IN NORTH CENTRAL COLORADO...
  NORTHEASTERN GRAND COUNTY IN CENTRAL COLORADO...

* UNTIL 415 PM MDT
    
* AT 121 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN NEAR LONGS PEAK. THE RAIN IS MOVING SOUTH AT 15 MPH.
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
  LARIMER AND NORTHEASTERN GRAND COUNTIES...WHICH INCLUDES DEER
  RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD ALSO
TRIGGER ROCK SLIDES OR DEBRIS FLOWS IN THE FERN LAKE BURN AREA.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4030 10567 4032 10570 4037 10571 4039 10568
      4040 10564 4036 10556 4031 10560

$$

RJK
2 follow-up statements
662 
WGUS75 KBOU 282036
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
236 PM MDT MON JUL 28 2014

COC049-069-282215-
/O.CON.KBOU.FF.W.0027.000000T0000Z-140728T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-GRAND CO-
236 PM MDT MON JUL 28 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
SOUTHERN LARIMER AND NORTHEASTERN GRAND COUNTIES...

AT 231 PM MDT...THE RADAR INDICATED THE RAIN HAS ENDED OVER THE 
WARNING AREA.  ROCKY MOUNTAIN NATIONAL PARK OFFICIALS REPORTED ONE 
INCH HAD FALLEN IN MORAINE PARK.  THERE WERE NO REPORTS OF FLOODING 
AT THIS TIME.  

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
LARIMER AND NORTHEASTERN GRAND COUNTIES...WHICH INCLUDES DEER RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD 
ALSO TRIGGER ROCK SLIDES OR DEBRIS FLOWS IN THE FERN LAKE BURN AREA. 
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4030 10567 4032 10570 4037 10571 4039 10568
      4040 10564 4036 10556 4031 10560

$$

RJK
525 
WGUS75 KBOU 282113
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
313 PM MDT MON JUL 28 2014

COC049-069-282123-
/O.CAN.KBOU.FF.W.0027.000000T0000Z-140728T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-GRAND CO-
313 PM MDT MON JUL 28 2014

...THE FLASH FLOOD WARNING FOR SOUTHERN LARIMER AND NORTHEASTERN
GRAND COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 4030 10567 4032 10570 4037 10571 4039 10568
      4040 10564 4036 10556 4031 10560

$$

RJK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 9:46 AM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 28, 9:46 AM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
946 AM MDT MON JUL 28 2014

.UPDATE...
ISSUED AT 946 AM MDT MON JUL 28 2014

MOSTLY SUNNY SKIES THIS MORNING WILL ALLOW FOR GOOD HEATING THIS
MORNING AND EARLY AFTERNOON. SLIGHTLY DRIER AIR MOVED IN AT THE
LOWER LEVELS TO PREVENT LOW CLOUDS...THOUGH THE AIRMASS IS STILL
MOIST WITH PRECIPITABLE WATER VALUES AROUND ONE INCH. BECAUSE OF
THE SUNNY SKIES...MAY NEED TO BUMP TEMPERATURES UP A COUPLE OF
DEGREES. THIS MAY LEAD TO BECOMING A LITTLE MORE UNSTABLE AND
ADDITIONAL STORMS THIS AFTERNOON AND EVENING. CURRENT FORECAST IS
ON TRACK AND PLAN ON ONLY MAKING MINOR ADJUSTMENTS.

LATEST MODELS CONTINUE TO SHOW HEAVY RAIN TUESDAY AFTERNOON AND
INTO WEDNESDAY. MOST MODELS SHOWING WIDESPREAD 1 TO 2 INCHES OF
RAIN. EXPECT POCKETS OF EVEN HEAVIER RAINFALL DUE TO
THUNDERSTORMS. THERE IS SOME UNCERTAINTY WHEN THE RAIN WILL
END...COULD BE EARLY TO LATE WEDNESDAY. THE FLASH FLOODING THREAT
IS STILL LOOKING HIGH TUESDAY AFTERNOON INTO WEDNESDAY.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 420 AM MDT MON JUL 28 2014

TODAY IS SHAPING UP TO BE SIMILAR TO YESTERDAY. OVERALL WEATHER
PATTERN HAS CHANGED VERY LITTLE WITH LIGHT NORTHWEST FLOW ALOFT ON
PERIPHERY OF UPPER RIDGE TO OUR EAST. AT THE LOW LEVELS...SURFACE
HIGH PRESSURE OVER THE NORTHERN PLAINS STATES AND WEAK TROUGH
EXTENDING FROM THE FRONT RANGE NORTHWARD INTO SOUTHERN WYOMING
WILL KEEP MOIST LOW LEVEL SOUTHEAST FLOW IN PLACE. A WEAK DENVER
CYCLONE THIS MORNING IS EXPECTED TO GRADUALLY ERODE...BUT
DEPENDING ON POSSIBLE STRATUS DEVELOPMENT IT COULD HOLD THROUGH
THE DAY AS ANY DIFFERENTIAL HEATING WOULD ENHANCE CYCLONE.
PRECIPITABLE WATER VALUES HAVE INCREASED TO AROUND 1.1 TO 1.25
INCHES ON THE PLAINS...BUT MOST SHORT RANGE MODELS SUGGEST SOME
MID LEVEL DRYING COMING INTO FROM THE NORTHWEST LATER TODAY. AS A
RESULT...PW VALUES BY AFTERNOON SHOULD BE SIMILAR TO THOSE SEEN
YESTERDAY. CAPE VALUES WILL BE SLIGHTLY HIGHER AS SURFACE
DEWPOINTS IN THE MID/UPPER 50S AND HIGHS IN THE MID 80S WOULD
YIELD CAPES OF 1000-1500 J/KG. WITH LACK OF SHEAR AND SKINNY CAPE
PROFILE...SEVERE THREAT WOULD BE LOW BUT LOCALLY HEAVY RAINFALL
IS EXPECTED FROM STORMS...SEE HYDRO SECTION BELOW. ALSO CONCERNED
THAT CAP MAY BE A LITTLE STRONGER WITH SLIGHT WARMING ALOFT...SO
NOT ENTIRELY SURE WE WILL SEE WIDESPREAD CONVECTION ON THE PLAINS.
HIGHEST PROBABILITY CERTAINLY ALONG THE FRONT RANGE
MOUNTAINS/FOOTHILLS/PARK COUNTY AREA WHERE CAP WILL BE BROKEN.

FOR TONIGHT...SHOWERS AND STORMS WILL LIKELY CONTINUE THROUGH A
GOOD CHUNK OF THE EVENING BEFORE DECREASING AS MOIST AIRMASS
SLOWLY GETS WORKED OVER. A FEW SHOWERS/STORMS COULD ACTUALLY
LINGER THROUGH THE NIGHT WITH LOW/MID LEVEL FLOW TURNING WEAK
UPSLOPE LATE AND WEAK Q-G FORCING REMAINS OVERHEAD.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 420 AM MDT MON JUL 28 2014

INCREASING CONCERN ABOUT HEAVY RAINFALL THREAT FOR LATE TUESDAY
INTO EARLY WEDNESDAY MORNING. THERE HAS BEEN SOME FLIP FLOPPING
BETWEEN THE MODELS ON THE POSITION OF THE SYNOPTIC SCALE
FORCING...WITH SOME MODELS FOCUSED FROM LARIMER AND BOULDER
COUNTIES ACROSS NORTHEASTERN COLORADO AND OTHERS FROM OUR SOUTHERN
FOOTHILLS INTO SOUTHEASTERN COLORADO. BUT THERE IS PRETTY GOOD
AGREEMENT ON A WIDE SWATH OF 1 TO 3 INCH RAIN AMOUNTS IN ABOUT AN
18 HOUR PERIOD. BIGGEST CONCERN HOWEVER IS THE POTENTIAL FOR
HEAVIER RAINFALL AMOUNTS PRODUCED BY TERRAIN FOCUS...CONVECTION ON
STATIONARY BOUNDARIES...OR TRAINING WITHIN THE LARGER RAIN BAND.
WIND AND THERMODYNAMIC PROFILES LOOK TUESDAY EVENING LOOK REALLY
FAVORABLE FOR STATIONARY HEAVY RAIN PRODUCING STORMS. DEEP MEAN
WIND IS LIGHT AND PERHAPS A LITTLE EASTERLY...WITH STRONGER LOW
LEVEL EASTERLIES AT THE SURFACE. THIS IS FAVORABLE FOR BOTH BACK
BUILDING STORMS AND TERRAIN ANCHORING ON THE FOOTHILLS. IF
CONVECTION GETS ORGANIZED ALONG THE FOOTHILLS THIS COULD PRODUCE
A STATIONARY BOUNDARY PRODUCING REPEATED CONVECTION MOVING FROM
THE BASE OF THE FOOTHILLS OR FURTHER EAST UP ACROSS THE FOOTHILLS.
PRECIPITABLE WATER IS NOT EXTREME BUT IS QUITE SUFFICIENT FOR
HEAVY RAIN RATES...PROBABLY AROUND 1.25 INCHES. SAME STORY FOR
CAPE...DEEP SKINNY CAPE AROUND 500 J/KG...MAYBE AS MUCH AS 1000
J/KG WITH SOME OF THE EARLY CONVECTION. WARM CLOUD DEPTH IS ABOUT
AS GREAT AS WE GET...UP TO AROUND 8000 FEET BY TUESDAY
EVENING...SO WARM RAIN PROCESSES WILL BOOST PRECIPITATION
EFFICIENCY ESPECIALLY IN A BROADLY SATURATED ENVIRONMENT. WOULD
NOT BE SURPRISED TO SEE SEVERAL AREAS WITH 1 TO 2 INCH PER HOUR
RAIN AMOUNTS THAT SUSTAIN FOR SEVERAL HOURS. A LITTLE EARLY FOR A
WATCH YET...THERE MAY BE MORE CLARITY ON THE POSITION AND TIMING
LATER TODAY...BUT WE WILL BE HIGHLIGHTING THE THREAT IN OUR
PRODUCTS THIS MORNING.

WEDNESDAY WILL LIKELY BE FAIRLY PLACID AFTER THE MAIN RAIN AREA
EXITS. ECMWF IS SLOWER TO DO THAT...KEEPING SOME SIGNIFICANT RAIN
INTO THE MORNING. WILL LEAVE SOME SUBSTANTIAL POPS...BUT THINK THE
MAIN EVENT WILL BE OVER BEFORE WEDNESDAY MORNING.

FOR THE REST OF THE PERIOD...SOME TEMPERATURE RECOVERY BUT LOW
LEVELS REMAIN RELATIVELY COOL AS THE NNW FLOW CONTINUES. PROBABLY
SOME MINOR RIPPLES IN THE FLOW THAT WILL MODULATE CONVECTIVE
ACTIVITY...BUT OVERALL PROBABLY SCATTERED OVER THE MOUNTAINS AND
ISOLATED LATE DAY STORMS WITH MARGINAL TEMPERATURES ON THE
PLAINS.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z TUESDAY MORNING)
ISSUED AT 946 AM MDT MON JUL 28 2014

MOSTLY SUNNY SKIES ARE EXPECTED TO PREVAIL INTO THE AFTERNOON.
THUNDERSTORMS WILL START TO FORM OVER THE MOUNTAINS AND FOOTHILLS
AROUND 18Z AND THEN SPREAD EASTWARD. BEST CHANCE FOR STORMS WILL
BE 21Z TO 02Z AT THE DENVER AIRPORTS. MAIN THREATS FROM THE
STORMS WILL BE HEAVY RAIN AND OUTFLOW WINDS TO 40 KNOTS.

LIGHT WINDS THIS MORNING ARE EXPECTED TO TURN SOUTHEASTERLY AFTER
18Z. WIND DIRECTION WILL SHIFT A FEW TIMES TODAY DUE TO OUTFLOW
FROM CONVECTION.

THERE WILL BE A CHANCE FOR LOW CLOUDS LATE TONIGHT AND TUESDAY
MORNING...MAINLY 11Z TO 16Z.

&&

.HYDROLOGY...
ISSUED AT 420 AM MDT MON JUL 28 2014

TODAY WILL FEATURE A SIMILAR SETUP TO YESTERDAY. PRECIPITABLE
WATER VALUES EXPECTED TO RANGE FROM 1.0 TO 1.25 INCHES FROM THE
FOOTHILLS ONTO THE NEARBY ADJACENT PLAINS...AND WARM CLOUD DEPTH
SHOWN TO BE NEAR 5000 FT. LOCALLY HEAVY RAINFALL WILL OCCUR THIS
AFTERNOON AND EVENING...STRONGER STORMS WOULD PRODUCE 1 INCH IN
20-30 MINUTES. COLD POOL INTERACTION WITH INFLOW AND VERY WEAK
FLOW ALOFT WOULD LIKELY RESULT IN VERY SLOW MOVING STORMS TODAY SO
ISOLATED STRONGEST STORMS WOULD PRODUCE 2 INCHES IN AN HOUR.
FLASH FLOOD PRONE AREAS SUCH AS BURN SCARS AND URBAN AREAS COULD
SEE FLOODING ISSUES FROM THE ISOLATED STRONGEST STORMS.

FLASH FLOOD RISK IS LOOKING HIGH FOR TUESDAY AFTERNOON AND TUESDAY
NIGHT. TOO EARLY TO PICK THE FOCUS...THOUGH AREAS IN AND NEAR THE
FOOTHILLS ARE MOST LIKELY. A WIDESPREAD INCH OF RAIN IS EXPECTED
WITH LOCALIZED AMOUNTS OF SEVERAL INCHES POSSIBLE WHERE SLOW
MOVING THUNDERSTORMS WITH ONE TO TWO INCH PER HOUR RAINFALL RATES DEVELOP.
HEAVY RAIN MAY BE WIDESPREAD ENOUGH TO PRODUCE FLOODING ON LARGER
CREEKS AND THE SOUTH PLATTE RIVER.

FOR LATER IN THE WEEK AND THE WEEKEND THERE WILL STILL BE SOME
RISK OF HEAVY RAINFALL...BUT THE FLOOD RISK WILL BE LOWER DUE TO
SOME DRYING AND REDUCED THUNDERSTORM ACTIVITY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MEIER
SHORT TERM...BARJENBRUCH
LONG TERM...GIMMESTAD
AVIATION...MEIER
HYDROLOGY...BARJENBRUCH/GIMMESTAD
Hazardous weather outlook, Jul 28, 10:16 AM MDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1016 AM MDT MON JUL 28 2014

COZ030>051-291630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1016 AM MDT MON JUL 28 2014

...HEAVY RAIN POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL DEVELOP
ACROSS THE AREA AGAIN TODAY. STORMS WILL FIRST DEVELOP OVER THE
MOUNTAINS AND FOOTHILLS LATE THIS MORNING AND BECOME MORE
WIDESPREAD DURING THE AFTERNOON. ON THE PLAINS...ISOLATED TO
SCATTERED STORMS ARE EXPECTED TO DEVELOP BY MID TO LATE
AFTERNOON. SOME STORMS WILL BE CAPABLE OF PRODUCING ONE INCH OF
RAIN IN 20 TO 30 MINUTES. THE STRONGER OR SLOW MOVING STORMS MAY
PRODUCE 2 INCHES OF RAIN IN AN HOUR OR LESS. THESE STORMS MAY
PRODUCE SOME FLOODING...ESPECIALLY IN BURN SCARS OR URBAN AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS TUESDAY AFTERNOON
AND CONTINUE MUCH OF WEDNESDAY. AREAS OF HEAVY RAIN ARE
EXPECTED...WITH POTENTIAL FOR FLASH FLOODING. THE EXACT LOCATION
AND TIMING OF THE HEAVIEST RAIN IS UNCERTAIN...BUT A LARGE AREA
COULD RECEIVE OVER AN INCH OF RAIN WITH LOCALIZED AMOUNTS OF
SEVERAL INCHES WHERE SLOW MOVING THUNDERSTORMS DEVELOP. THE
GREATEST THREAT APPEARS TO BE IN THE FOOTHILLS AND ADJACENT PLAINS
FROM NEAR CHEYENNE SOUTH TO PUEBLO.

FROM THURSDAY INTO THE WEEKEND...SLIGHTLY WARMER AND DRIER
CONDITIONS CAN BE EXPECTED...THOUGH TEMPERATURES WILL STILL BE
BELOW NORMAL. THE CHANCES FOR THUNDERSTORMS WILL BE ON THE
DECREASE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
HOWEVER...ANY REPORTS OF HEAVY RAINFALL WOULD BE APPRECIATED.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:11 PM MDTAreal Flood AdvisoryBOUDouglas, Elbert94 min
Jul 27, 6:53 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe97 min
Jul 27, 11:06 PM MDTAreal Flood AdvisoryBOULincoln114 min
Jul 28, 1:37 PM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more52 hr
Jul 28, 3:50 PM MDTTornado WarningBOUAdams, Weld25 min
Jul 28, 4:02 PM MDTTornado WarningBOUAdams, Denver28 min
Jul 28, 4:20 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver3 hr
Jul 28, 4:38 PM MDTAreal Flood AdvisoryBOUAdams2 hr
Jul 28, 5:22 PM MDTAreal Flood AdvisoryBOUAdams113 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.